# SDR 2001UALA01938

- Difficulty date: September 1, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 37,661 hours, 14,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Location: Body Station 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME AT BS 1500, RBL28, GOUGED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. BLENDED AREA. INSTALLED REPAIR ANGLE.
